# SDR SWAA041683

- Difficulty date: June 14, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 19,032 hours, 10,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546541
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD ANGLE STIFFENER AT BS 663, LBL 10 TO LBL 24, CRACKED.  REMOVED AND REPLACED STIFFENER SRM.
